# SDR FDKA200607148

- Difficulty date: July 1, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 11,511 hours, 10,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FDM 6105 ATL, THE CREW REPORTED THE MAIN CABIN DOOR ONLY CLOSES FROM THE OUTSIDE.  MAINTENANCE CLEANED AND LUBED THE DOOR AND OPS CHECKED.
